# SDR 9616089859

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target Bolt
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, GEAR DOOR OPEN LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT REMAINED ON.  RECYCLED GEAR AND GOT LEFT AND RIGHT GEAR UNSAFE LIGHT AND DOOR OPEN LIGHT.  DESCENDED TO 18,000 FEET AND SLOWED TO 180 KNOTS.  ALL LIGHTS WENT OUT.  FLIGHT CONTINUED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND RIGHT PROXIMITY SWITCH TARGET THROUGH-BOLT HITTING ON FORWARD DOOR FRAME.  ADJUSTED AND SWUNG GEAR FIVE TIMES AND EMERGENCY EXTENSION, ALL CHECKED GOOD.
